# SDR AALA201906059002

- Difficulty date: June 4, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A321-231
- Aircraft serial: 6035
- Aircraft time: 18,251 hours, 7,137 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: D65234
- Part serial: 13COU9209524190
- Condition: Worn
- Location: Nlg
- Part time: 18,250 hours, 7,136 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT BROUGHT INTO BASE VISIT REFERENCE WRITE-UP LOG PAGE 8402642 - HIGH VIBRATION AND NOISE AFTER TAKEOFF DURING GEAR RETRACTION FROM NOSE WHEELS. REPLACED NLG UPPER AND LOWER TORQUE LINK ASSY IAW AMM 32-21-27.
